# SDR SWAA2020042033089

- Difficulty date: March 19, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY CRACKED INTERCOSTAL BS400-420; LBL24; WL150. / REMOVED DAMAGED INTERCOSTAL AT BS 400-420 LBL 24 WL 150 AND INSTALLED NEW INTERCOSTAL AT BS 400-420 LBL 24 WL 150 IAW SRM 51-40-02-0G-0 AND DWG 143A7505.
